We did a frozen embryo transfer on 8/4. I have been giving myself progesterone in oil shots for about two weeks now. Last Sunday, I began itching in various places on my body (waist line, under arms, and upper back/neck). By Monday, it was full on itch from the top of my head to the bottom of my feet! It was horrible! So I went to my fertilitiy Dr on Tuesday morning and they thought I might be allergic to the type of oil my progesterone was in so they switched it. I woke up this morning and my body was red and itchy worse than before! I literally started clawing myself to get some relief. I went to my family practice Dr this morning and he game me meds that won't affect my pregnancy and I have felt some relief since. There is a chance I'm allergic to the actual PROGESTERONE!!! argh! Not something I can stop injecting! Anyone else have this type of reaction to any of their fertility drugs? Will I have to suffer like this for the entire first trimester?!?! I'll do it if it is a must, as it is worth it to me, but I need to find ways to stop from scratching! Help!
Maybe try yet another oil? It is definitely possible to be allergic to the progesterone, too though. There are women that are allergic to Hcg and burn/itch their entire pg. I hope that is not the case for you. I get itchy and lumpy in the upper butt/hip area. Yours sounds terrible for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.